# SDR REXA2022120102608

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670337934
- Condition: Corroded
- Location: Bs 629 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE JOINT AT STRINGER 26L FS 629.00 IS CORRODED.	INSTALLED NEW PLATE JOINT P/N SH670-33793-4 ON STRINGER 26L FS 629.00 IAW CRJ 900 SRM 51-42-27--001-A01.
